# SDR UIEA2014072900350

- Difficulty date: July 29, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,506 hours, 37,480 cycles
- System (JASC): 2610 · Detection System
- Part: Blower
- Part number: 033638
- Part serial: DF7235
- Condition: Faulty
- Location: Detector
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT DETECTOR FAN EICAS STATUS MSG ON MX MSG PAGE.  R & R M718 AFT DETECTOR FAN BLOWER ASSEMBLY IAW AMM 26-16-02.  OPERATIONS CHECKED NORMAL.
